MathSciNet Relay Station
MathSciNet bibliographic data
MR2596057 (2011c:60254) 60J45 (60J40)
Ying, Jiangang; Zhao, Minzhi The uniqueness of symmetrizing measure of Markov processes. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2181–2185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement